# SDR USAASB00352

- Difficulty date: December 20, 2000
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N585US
- Make and model: Boeing 737301
- Aircraft serial: 23930
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Part number: 7825221
- Condition: Worn
- Location: Rt Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CLT - FLT 1974 - ON DESCENT INTO CLT, FROM MBJ, CAPTAIN NOTIFIED TOWER THAT THE FLAPS WOULD NOT EXTEND BEYOND FIVE DEGREES.  CREW ACCOMPLISHED QUICK REFERENCE HANDBOOK PROCEDURES AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  MX TROUBLESHOT TRAILING EDGE FLAP SYSTEM PER MM 27-51-00.  NO DEFECTS NOTED.  CLEANED AND LUBED NR 8 FLAP JACKSCREW ASSY AND ROLLERS ON CARRIAGE AND FLAP TRACK PER MM 12-22-50.  OPS FLAPS UP AND DOWN NUMEROUS TIMES.  OPS CHECK NORMAL.  FOUND FLAP POSITION INDICATOR READINGS ERRATIC.  REMOVED AND REPLACED FLAP POSITION INDICATOR (P/N 2061-14-1) PER MM 27-51-00 AS PRECAUTIONARY.  OPS CHECK GOOD.  UPON FURTHER INSPECTION OF NR 8 FLAPSCREW, IT WAS DETERMINED THAT
